# SDR DL72L992670

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2, FOUND RT ELEV T/E DISBONDED BETWEEN UPPER AND LWR SKIN SEVERAL AREA'S FROM I/B TO O/B AREA.  REPAIRED PER MM 55-20-0 PG 801 NR 2.
